# SDR ASAA12511003

- Difficulty date: January 26, 2012
- Submitted: January 30, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 6,002 hours, 1,975 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT GOT "FMC DISAGREE" ANNUNCIATOR.  ACCOMPLISHED QRH PROCRDURE.  OPS NORMAL.
